# SDR DLM88050168

- Difficulty date: March 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- Aircraft time: 48,824 hours, 39,907 cycles
- Engine: Pwa JT8D
- Engine time: 14,041 hours, 23,792 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Part time: 14,041 hours, 23,792 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE ANTI ICE ON NOTICED FAINT OIL SMELL, SMELL DISSIPATED WHEN TURNED OFF.  ANTI ICE ON, SMELL RETURNED.  FOUND APU CONTAMINATED WITH SKYDROL/OIL.  CLEANED APU INLET AND PERFORMED FULL DUCT BURNOUT PER OPERATION 5089 AS PRECAUTIONARY.
